# SDR DL76L070691

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 80,461 hours, 12,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Leaking
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON APPROACH, HEARD A LOUD BANG FROM THE TAIL AREA WITH VIBRATIONS IN AIRFRAME AND YOKE.  REQUIRED A/P DISCONNECT TO CORRECT AIRCRAFT PITCH.  PERFORMED TESTS MCDP 1 8 9 65 68 69, NO INBOUND FAULTS NO TEST FAULTS 481481.  PUMPED UP ELEV FEEL COMP BLED ELEV FEEL LINE PER MM 431329.  INSP CABLES AND FOUND EVIDENCE OF WATER LEAK ON CABLES IN AREA OF LT P DOME FEED THRUS.  CLEARED CLOGGED FLOOR DRAINS SEE ITEM 8 AND DISASSEMBLED/CLEAN FEED THRU AI SEALS REF SB 767-27AD192.  LEAK AND OPS CK GOOD 930900.
